VOL. 36 · NO. 1 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (1), (2006)
No abstract available
Articles
David F. Anderson, Gyu Whan Chang, Jeanam Park
Rocky Mountain J. Math. 36 (1), 1-22, (2006) DOI: 10.1216/rmjm/1181069485
KEYWORDS: 13A15, 13B25, 13G05
No abstract available
Anna Andruch-Sobiło, Mał gorzata Migda
Rocky Mountain J. Math. 36 (1), 23-34, (2006) DOI: 10.1216/rmjm/1181069486
KEYWORDS: bounded solutions, oscillatory solutions, nonoscillatory solutions, quickly oscillatory solutions
No abstract available
Claus Bauer, Wang Yonghui
Rocky Mountain J. Math. 36 (1), 35-66, (2006) DOI: 10.1216/rmjm/1181069487
KEYWORDS: 11P32, 11L07
No abstract available
Leroy B. Beasley, Alexander E. Guterman, Cora L. Neal
Rocky Mountain J. Math. 36 (1), 67-80, (2006) DOI: 10.1216/rmjm/1181069488
KEYWORDS: Rank inequalities, linear preserver, $(U,V)$-operator, 15A
No abstract available
J.-M. De Koninck, F. Luca, A. Sankaranarayanan
Rocky Mountain J. Math. 36 (1), 81-96, (2006) DOI: 10.1216/rmjm/1181069489
No abstract available
Pavel Drábek, Stephen B. Robinson
Rocky Mountain J. Math. 36 (1), 97-113, (2006) DOI: 10.1216/rmjm/1181069490
KEYWORDS: 34B18, 35J65
No abstract available
P.W. Eloe, S. Hilger, Q. Sheng
Rocky Mountain J. Math. 36 (1), 115-133, (2006) DOI: 10.1216/rmjm/1181069491
KEYWORDS: Dynamic and differential equations, adaptive method, nonconstant graininess, Time scales, delta and nabla derivatives, Green's functions, 34B10, 35K60, 35K65, 65M06, 39A10
No abstract available
B. Emamizadeh, F. Bahrami
Rocky Mountain J. Math. 36 (1), 135-147, (2006) DOI: 10.1216/rmjm/1181069492
KEYWORDS: rearrangements, vortices, variational problems, semilinear elliptic equation, Barotropic vorticity equation, 35Q35, 76B47, 76M30
No abstract available
Lynn Erbe, Lingju Kong, Qingkai Kong
Rocky Mountain J. Math. 36 (1), 149-181, (2006) DOI: 10.1216/rmjm/1181069493
KEYWORDS: Time scales, ‎oscillation‎, Riccati equation, telescoping principle, 34B10, 39A10
No abstract available
Tuval Foguel, Michael K. Kinyon, J.D. Phillips
Rocky Mountain J. Math. 36 (1), 183-212, (2006) DOI: 10.1216/rmjm/1181069494
KEYWORDS: Bol loop, twisted subgroup, 20N05
No abstract available
P. Fortuny, P.M. Gadea
Rocky Mountain J. Math. 36 (1), 213-223, (2006) DOI: 10.1216/rmjm/1181069495
No abstract available
Luis H. Gallardo, Olivier Rahavandrainy
Rocky Mountain J. Math. 36 (1), 225-235, (2006) DOI: 10.1216/rmjm/1181069496
No abstract available
Kyesook Nam
Rocky Mountain J. Math. 36 (1), 237-263, (2006) DOI: 10.1216/rmjm/1181069497
KEYWORDS: 31B05, 31B10, 30D45, 30D55
No abstract available
J.W. Neuberger
Rocky Mountain J. Math. 36 (1), 265-271, (2006) DOI: 10.1216/rmjm/1181069498
KEYWORDS: Jacobian conjecture, divergence-free, 14R15
No abstract available
Anders Öberg
Rocky Mountain J. Math. 36 (1), 273-301, (2006) DOI: 10.1216/rmjm/1181069499
KEYWORDS: iterated function system, uniqueness of invariant measure, open set condition, 60B10, 28A80, 37A30, 60J05
No abstract available
M. Obradović, S. Ponnusamy, V. Singh, P. Vasundhra
Rocky Mountain J. Math. 36 (1), 303-317, (2006) DOI: 10.1216/rmjm/1181069500
KEYWORDS: Univalent, starlike and convex functions, Hadamard product and subordination, 30C45, 30C55
No abstract available
Yuan Gong Sun, Fanwei Meng
Rocky Mountain J. Math. 36 (1), 319-336, (2006) DOI: 10.1216/rmjm/1181069501
KEYWORDS: ‎oscillation‎, linear, matrix Hamiltonian system, 34A30, 34C10
No abstract available
Chunjie Wang, Lizhong Peng
Rocky Mountain J. Math. 36 (1), 337-347, (2006) DOI: 10.1216/rmjm/1181069502
KEYWORDS: Arc length, ‎lemniscate‎, 31A15, 26D05
No abstract available
Rocky Mountain J. Math. 36 (1), 349-356, (2006) DOI: 10.1216/rmjm/1181069503
KEYWORDS: cyclic vectors, Bloch space, Analytic function, ‎30H05, 30D45, ‎46E15
No abstract available
I.V. Zhuravlev, A.Yu. Igumnov, V.M. Miklyukov
Rocky Mountain J. Math. 36 (1), 357-365, (2006) DOI: 10.1216/rmjm/1181069504
KEYWORDS: 26B35, 26B10
No abstract available
Back to Top